I had a colonoscopy in April, ended up in the hospital three times later on and was given mulitple drugs. I have not been able to have a bowel movement by myself since then. I have to take laxatives to achieve a bowel movement. I have gone through so many and most do not work any more. I have pain on the left side where the large intestines comes horizonally across and starts down. I have been to many many doctors and they don't know. What illnesses, deficiencies, and problems could cause this? I can feel the waste move and sometimes this throws me into extreme pain and anxiety attacks. After an hour or two I am better, but need to sleep. These episodes just wipe me out.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?